Discussions By Condition: I cannot get a diagnosis.

Reacurring and getting worse

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Wolfman
  • January 25, 2009
  • 00:37 AM

Been to 2 diferent doctors for this.

Born with Asthma, bear in mind im 26 and have it under control.

21st Dec
6th Jan

Day 1 just felt bit of a cold, day 2 a cough came.
Day 3 the sinuses came and day 4 i was its just a cold.
Then 4 days of my doctors are all on holiday(christmas)
Finally 29th one opens, Q for 3 hours( 60+ waiting for 2 doctors, 4 leave 6 arrive)
Told Sinitus and ear infection, which is what i said i might have.
6th Jan Feel better

17th Jan

Day 1 visit a friend returning home, but find they are sick.
stay for an hour, i start coughing(asthma so not worried)
Day 3 return to college, bad chills. coughing. Nausea.
Day 4 same plus fever, overheating(sweating while asleep,cold or hot)
losing coordination and fatigue.
Day 5 Go to doctor, sinitus givin amoxicillin.
Next day severe coughing (dry)
lack of mobility, sleep problems, migrains...

I've never been this bad, but its been non stop for nearly 2 years.
And thanx to non stop flem, my tongue is never clean, and becoming patchy.

Is there something i can do?

Reply Flag this Discussion

2 Replies:

  • It sounds like you have allergies of some sort. I developed debilitating symptoms after drinking the same canned fruit juice every day for several months. Went away on vacation and my health improved(did not take my juice with me). Upon return started drinking and symptoms came back.. Get enough sleep, multivitamin, stay away from smoke, Just help your body get strong enough to fight environmental allergens. Eat foods in moderation, not too much of one single food, try seasonal foods. No carpet is best, if not keep clean. dust mites are the worst. Wash linen often and don't wear perfume. Once you are 100% you can start introducing diff things back into your daily life. Medication will only cover symtoms but if needed ask your doctor if Claritin or some allergy med is alright for you. For productive cough, try something with gufinesin.
    Anonymous 42,789 Replies
    • January 25, 2009
    • 01:49 AM
    • 0
    Flag this Response
  • Can you be a bit more articulate in describing what's wrong with you?All I see are disconnected words and phrases.
    richard wayne2b 1,232 Replies
    • January 25, 2009
    • 02:04 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?